# SDR QEMY201811300001

- Difficulty date: November 30, 2018
- Submitted: November 30, 2018
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Boeing 747*
- Engine: Rroyce RB211524*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disc
- Part number: UL36824
- Part serial: DN55923
- Condition: Cracked
- Location: Engine
- Part time: 107,157 hours, 13,947 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

IPC ST 6-7 DISC (UL36824 DN55923 EQUIPMENT 101935052) EXHIBITS 2X HOLES WITH CRACK INDICATIONS. THE 2X HOLES HAD BEEN ENLARGED DURING SB72-9594 EMBODIMENT. DISC IS LIFE RESTRICTED WITH 3 CYCLES AVAILABLE. SB72-9594 WAS EMBODIED AT 2005 VISIT. DISC ROUTED TO MRB FOR LIFE RESTRICTION, 3 CYCLES AVAILABLE.
